Modulus of analytic classification for the generic unfolding of a codimension 1 resonant diffeomorphism or resonant saddle  [ Déploiement de difféomorphismes résonants ]
Annales de l'Institut Fourier, Tome 57 (2007) no. 1, pp. 301-360.

On considère des germes de familles génériques à un paramètre déployant un germe de difféomorphisme résonant et on montre que le déploiement du module d’Ecalle donne un module complet de classification analytique. On décrit le phénomène de résurgence paramétrique. On applique les résultats précédents à la construction d’un module complet de classification analytique orbitale pour le déploiement d’un point de selle résonant générique au moyen du déploiement de son difféomorphisme d’holonomie. Ce module est le déploiement du module de Martinet-Ramis pour un point de selle résonant. Quand le point de selle passe par la résonance on observe une “bifurcation transcritique” : la dynamique du point de selle est contrôlée par des parties différentes du déploiement du module de chaque côté de la bifurcation. On regarde aussi la dépendance du temps et on donne un module complet de conjugaison analytique pour le déploiement d’un point de selle résonant générique.

We consider germs of one-parameter generic families of resonant analytic diffeomorphims and we give a complete modulus of analytic classification by means of the unfolding of the Écalle modulus. We describe the parametric resurgence phenomenon. We apply this to give a complete modulus of orbital analytic classification for the unfolding of a generic resonant saddle of a 2-dimensional vector field by means of the unfolding of its holonomy map. Here again the modulus is an unfolding of the Martinet-Ramis modulus of the resonant saddle. When the saddle passes through the resonance we observe a “transcritical bifurcation”: the dynamics in the neighborhood of the saddle is governed by different parts of the unfolding of the modulus on each side of the bifurcation. We then include the time dependence and give a complete modulus of analytic conjugacy for the unfolding of a generic resonant saddle.

DOI : https://doi.org/10.5802/aif.2260
Classification : 34M35,  37F75,  32S65
Mots clés : déploiement de difféomorphisme résonant, module de classification analytique, déploiement d’un point de selle résonant, déploiement du module d’Ecalle, déploiement du module de Martinet-Ramis, déploiement de l’holonomie, phénomène de résurgence paramétrique, bifurcation transcritique
@article{AIF_2007__57_1_301_0,
     author = {Rousseau, Christiane and Christopher, Colin},
     title = {Modulus of analytic classification for the generic unfolding of a codimension 1 resonant diffeomorphism or resonant saddle},
     journal = {Annales de l'Institut Fourier},
     pages = {301--360},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {1},
     year = {2007},
     doi = {10.5802/aif.2260},
     mrnumber = {2316241},
     zbl = {1127.37039},
     language = {en},
     url = {www.numdam.org/item/AIF_2007__57_1_301_0/}
}
Rousseau, Christiane; Christopher, Colin. Modulus of analytic classification for the generic unfolding of a codimension 1 resonant diffeomorphism or resonant saddle. Annales de l'Institut Fourier, Tome 57 (2007) no. 1, pp. 301-360. doi : 10.5802/aif.2260. http://www.numdam.org/item/AIF_2007__57_1_301_0/

[1] Arnold, V. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir Moscow, 1980 (English transl.: Geometric theory of ordinary differential equations, Springer-Verlag) | MR 626685 | Zbl 0455.34001

[2] Brjuno, A. D. Analytic form of differential equations, Trans. Moscow Math. Soc., Volume 25 (1971), pp. 131-288 | MR 377192 | Zbl 0263.34003

[3] Christopher, C.; Mardešić, P.; Rousseau, C. Normalizable, integrable and linearizable points in complex quadratic systems in 2 , J. Dynam. Control Systems, Volume 9 (2003), pp. 311-363 | Article | MR 1990240 | Zbl 1022.37035

[4] Christopher, C.; Mardešić, P.; Rousseau, C. Normalizability, synchronicity and relative exactness for vector fields in  2 , J. Dynam. Control Systems, Volume 10 (2004), pp. 501-525 | Article | MR 2095939 | Zbl 1068.37030

[5] Christopher, C.; Rousseau, C. Normalizable, integrable and linearizable saddle points in the Lotka-Volterra system, Qual. Theory Dynam. Syst., Volume 5 (2004), pp. 11-61 | Article | MR 2197423 | Zbl 1100.34022

[6] Douady, A. Does a Julia set depend continuously on the polynomial?, Complex dynamical systems. The mathematics behind the Mandelbrot and Julia sets, Robert L. Devaney Ed., Amer. Math. Soc. Short Course Lecture Notes, Proceedings of Symposia in Applied Mathematics, Volume 49, American Mathematical Society, 1994, pp. 91-138 | MR 1315535 | Zbl 0934.30023

[7] Écalle, J. Les fonctions résurgentes, Publications mathématiques d’Orsay, 1985 | Zbl 0602.30029

[8] Glutsyuk, A. A. Confluence of singular points and nonlinear Stokes phenomenon, Trans. Moscow Math. Soc., Volume 62 (2001), pp. 49-95 | MR 1907251 | Zbl 1004.34081

[9] Hörmander, L. An introduction to complex analysis in several variables, North-Holland, American Elsevier, 1973 | MR 1045639 | Zbl 0271.32001

[10] Ilyashenko, Y. Divergence of series reducing an analytic differential equation to linear normal form at a singular point, Funct. Anal. Appl., Volume 13 (1979), pp. 227-229 | MR 545377 | Zbl 0477.34004

[11] Ilyashenko, Y. Nonlinear Stokes phenomena, Nonlinear Stokes phenomena, Y. Ilyashenko Ed., Advances in Soviet Mathematics, Volume 14, Amer. Math. Soc., Providence, RI, 1993, pp. 1-55 | MR 1206041 | Zbl 0804.32011

[12] Ilyashenko, Y. S.; Pyartli, A. S. Materialization of Poincaré resonances and divergence of normalizing series, J. Sov. Math., Volume 31 (1985), pp. 3053-3092 | Article | Zbl 0575.34037

[13] Lavaurs, P. Systèmes dynamiques holomorphes : explosion de points périodiques paraboliques (1989) (Ph. D. Thesis)

[14] Mardešić, P.; Roussarie, R.; Rousseau, C. Modulus of analytic classification for unfoldings of generic parabolic diffeomorphisms, Moscow Math. J., Volume 4 (2004), pp. 455-502 | MR 2108445 | Zbl 1077.37035

[15] Martinet, J. Remarques sur la bifurcation nœud-col dans le domaine complexe, Astérisque, Volume 150-151 (1987), pp. 131-149 | Zbl 0655.58025

[16] Martinet, J.; Ramis, J.-P. Classification analytique des équations différentielles non linéaires résonantes du premier ordre, Ann. Sci. École Norm. Sup., Volume 16 (1983), pp. 571-621 | Numdam | MR 740592 | Zbl 0534.34011

[17] Mattei, J.-F.; Moussu, R. Holonomie et intégrales premières, Ann. Sci. École Norm. Sup. 4e série, Volume 13 (1980), pp. 469-523 | Numdam | MR 608290 | Zbl 0458.32005

[18] Oudkerk, R. The parabolic implosion for f 0 ( z ) = z + z ν + 1 + O ( z ν + 2 ) (1999) (Ph. D. Thesis)

[19] Pérez-Marco, R. Solution complète au problème de Siegel de linéarisation d’une application holomorphe au voisinage d’un point fixe (d’après J.-C. Yoccoz), Astérisque, Volume 206 (1992), pp. 273-310 | Numdam | MR 1206071 | Zbl 0791.30019

[20] Pérez-Marco, R.; Yoccoz, J.-C. Germes de feuilletages holomorphes à holonomie prescrite, Astérisque, Volume 222 (1994), pp. 345-371 | MR 1285395 | Zbl 0809.32008

[21] Rousseau, C. Normal forms, bifurcations and finiteness properties of vector fields, Normal forms, bifurcations and finiteness properties of vector fields, NATO Sci. Ser. II Math. Phys. Chem., Volume 137, Kluwer Acad. Publ., Dordrecht, 2004, pp. 431-470 | MR 2085817

[22] Rousseau, C. Modulus of orbital analytic classification for a family unfolding a saddle-node, Moscow Math. J., Volume 5 (2005), pp. 245-268 | MR 2153475 | Zbl 05008919

[23] Shishikura, M. Bifurcations of parabolic fixed points, The Mandelbrot set, theme and variations, Tan Lei Ed., London Math. Soc. Lecture Note Ser., Volume 274, Cambridge Univ. Press, Cambridge, 2000, pp. 325-363 | MR 1765097 | Zbl 1062.37043

[24] Teyssier, L. Analytical classification of singular saddle-node vector fields, J. Dynam. Control Systems, Volume 10 (2004), pp. 577-605 | Article | MR 2095942 | Zbl 1068.37033

[25] Teyssier, L. Équation homologique et cycles asymptotiques d’une singularité nœud-col, Bull. Sci. Math., Volume 128 (2004), pp. 167-187 | Article | Zbl 02132855

[26] Voronin, S. M.; Grintchy, A. A. An analytic classification of saddle resonant singular points of holomorphic vector fields in the complex plane, J. Dynam. Control Syst., Volume 2 (1996), pp. 21-53 | Article | MR 1377427 | Zbl 0988.37066

[27] Yoccoz, J.-C. Théorème de Siegel, nombres de Bruno et polynômes quadratiques, Astérisque, Volume 231 (1995), pp. 3-88 | MR 1367353